| Model Number |
2102-0410 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
During the operation, it was discovered that the cutter holder (2102-0410) had a defect in the connection.Not suitable for t- shaped handles.
Event or Problem Description
Additional Manufacturer Narrative
An event regarding damage involving an acetabular reamer handle was reported.The event was confirmed by material analysis analysis of the returned device.Method & results: device evaluation and results: examination of the returned device with engineer indicated that the device is worn due to in service use consistent with contact against hard object.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.Clinician review: no medical records were received for review with a clinical consultant.Device history review: indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: the investigation concluded that the device is worn due to in service use consistent with contact against hard object.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.